Aspirin Pro 500mg x 80 tablets

Bayer

Sale price £26.99 Regular price £50.00

Tax included. Shipping calculated at checkout.
  • Aspirin Pro is a drug that, by virtue of its acetylsalicylic acid, acts as an anti-aggregation agent. Effectively lowers elevated body temperature and alleviates pain (low and moderate).

Composition:
1 film-coated tablet contains: 500 mg acetylsalicylic acid. Excipients: colloidal anhydrous silica, anhydrous sodium carbonate. Coating: carnauba wax, hypromellose, zinc stearate.

Action:
Aspirin Pro is an anti-inflammatory drug. As a result of the blockade of the cyclooxygenase enzyme (COX-1), the effect of acetylsalicylic acid decreases fever and alleviates pain (mild and moderate). In addition, it acts anti-aggregation and reduces the tendency of platelets to clump together. Aspirin Pro is convenient in swallowing tablets.

Contraindications:
- sensitization Components drug
- concomitant methotrexate 15 mg for seven days or more
- peptic ulcer disease and (or) duodenal
- attacks of asthma resulting from the use of salicylates or substances having a similar effect, particularly an NSAID,
- pregnancy
- hepatic, renal, cardiac
- haemorrhagic failure -
administration to children under 12 years of age in the course of viral infection

Indications:
It is recommended to use this medicine in adults and adolescents from 12 years of age during treatment of elevated body temperature and / or mild or moderate pain.

Dosage:
Oral use. In adults and adolescents from 12 years of age, take 1 tablet at a time. If necessary, this dose can be taken again after at least 4h. In justified cases, 2 tables may be used in adults. once. Do not use more than 6 tabl./24h. The medicine can be taken no more than 3 days (with fever) or 3-4 days (with pain).